# SDR MASA200602124

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 8,231 hours, 7,547 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 7150 CID - CREW ABORTED TAKEOFF AND RETURNED TO FIELD DUE TO CONFIG SPOILER MASTER WARNING ON TAKEOFF.  CONTRACT MX RESET THE SPOILER SECU UNITS.
